Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 60, NWS New York, NY
NWS New York, NY issued this small craft advisory at May 9, 2016, 3:42 AM EDT. It took effect at May 9, 2016, 12:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2016, 3:42 AM EDT (07:42 UTC)
- In effect from
- May 9, 2016, 12:00 PM EDT
- Expired
- May 10, 2016, 3:13 AM EDT
- In force
- 15 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
978 WHUS71 KOKX 090742 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 342 AM EDT MON MAY 9 2016 ...ROUGH CONDITIONS ON ALL WATERS THIS AFTERNOON... ...ROUGH SEAS LINGERING ON THE OCEAN INTO TONIGHT... ANZ355-092100- /O.NEW.KOKX.SC.Y.0060.160509T1600Z-160510T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 342 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 AM EDT TUESDAY. * WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP TO 25 KT THIS AFTERNOON. SEAS 3 TO 5 FEET THIS AFTERNOON THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-092100- /O.NEW.KOKX.SC.Y.0060.160509T1600Z-160510T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 342 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-092100- /O.NEW.KOKX.SC.Y.0060.160509T1600Z-160510T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 342 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EDT TUESDAY. * WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP TO 25 KT THIS AFTERNOON. SEAS 3 TO 6 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
217 WHUS71 KOKX 091423 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1023 AM EDT MON MAY 9 2016 ...ROUGH CONDITIONS DEVELOPING THIS AFTERNOON... ANZ355-092230- /O.CON.KOKX.SC.Y.0060.160509T1600Z-160510T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1023 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP TO 25 KT THIS AFTERNOON. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-092230- /O.CON.KOKX.SC.Y.0060.160509T1600Z-160510T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1023 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-092230- /O.CON.KOKX.SC.Y.0060.160509T1600Z-160510T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1023 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP TO 25 KT THIS AFTERNOON. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
226 WHUS71 KOKX 091934 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 334 PM EDT MON MAY 9 2016 ...ROUGH CONDITIONS TONIGHT... ANZ355-100345- /O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 334 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-100000- /O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 334 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-100345- /O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 334 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
155 WHUS71 KOKX 092333 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 733 PM EDT MON MAY 9 2016 ...ROUGH CONDITIONS TONIGHT... ANZ330-335-338-340-345-100045- /O.CAN.KOKX.SC.Y.0060.000000T0000Z-160510T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 733 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL REMAIN BELOW 25 KT TONIGHT. $$ ANZ355-100045- /O.CAN.KOKX.SC.Y.0060.000000T0000Z-160510T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 733 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE NO LONGER EXPECTED TO MEET ADVISORY CRITERIA TONIGHT. $$ ANZ350-353-101000- /O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 733 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
395 WHUS71 KOKX 100713 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 313 AM EDT TUE MAY 10 2016 ANZ350-353-100815- /O.CAN.KOKX.SC.Y.0060.000000T0000Z-160510T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 313 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT LEVELS...AND ARE EXPECTED TO REMAIN SO THROUGH MIDWEEK. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at May 9, 1:50 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 9, 1:50 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 150 AM EDT MON MAY 9 2016 .SYNOPSIS... HIGH PRESSURE THROUGH THE MIDDLE OF THE WEEK. A COLD FRONT MOVES THROUGH ON FRIDAY...FOLLOWED BY ANOTHER SATURDAY INTO SATURDAY NIGHT. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A STRONG CLOSED LOW SLOWLY DRIFTS NE THROUGH SE CANADA TODAY...WITH A SHORTWAVE MOVING THROUGH NEW ENGLAND EARLY THIS MORNING. STRATO-CU/MID DECK...AND PERHAPS A SPRINKLE...SKIRTING NORTHERN ZONES EARLY THIS MORNING WILL MOVE EAST LATER THIS MORNING. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... DEEP UPPER LOW OVER NORTHERN NEW BRUNSWICK CANADA SAGS A WEAK SECONDARY COLD FRONT TROUGH TOWARDS EVENING - NO SENSIBLE WX ASSOCIATED WITH IT. WINDS PICK BY AFTN AS WE MIX TO 750-800 HPA. GUSTS OF 20 TO PERHAPS 30 MPH. WSW FLOW AND DEEP MIXING SUPPORT WARMER NAM MOS TEMPS AROUND OR JUST ABOVE 70. WINDS DIMINISH AGAIN MONDAY EVENING AS FLOW GOES NW BEHIND THE FRONT. SOME THIN CIRRUS THROUGH THE PERIOD WITH A FEW FAIR WX CU IN THE AFTN. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTH TUESDAY THROUGH THURSDAY...LIKELY HOLDING OFF RAINFALL ASSOCIATED WITH A STATIONARY FRONT TO THE SOUTH. WILL THEREFORE GO WITH A DRY FORECAST FOR ALL THREE DAYS. TEMPS ALOFT SLOWLY CLIMB THROUGH THE PERIOD...AND HAVE GONE ABOVE GUIDANCE FOR ALL THREE DAYS FOR HIGH TEMPERATURES. THERE IS SOME UNCERTAINTY...PARTICULARLY OVER THE CITY AND NE NJ WITH HIGHS DUE TO THE TIMING AND INLAND PROGRESSION OF SEA BREEZES...AS WELL AS CLOUD COVER...BEING CLOSER TO THE STALLED FRONT. A COLD FRONT PASSES THROUGH ON FRIDAY WITH A CHANCE OF THUNDERSTORMS. WITH THIS BEING A DAY-6 FORECAST...WILL CAP POPS AT 50%. ANOTHER COLD FRONT IS THEN PROGGED TO PASS THROUGH LATE DAY SATURDAY OR SATURDAY NIGHT WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER ON SUNDAY WITH AN UPPER LOW ENTERING THE NORTHEAST. THE RESULTING CYCLONIC FLOW ALOFT COULD POTENTIALLY TRIGGER SOME INSTABILITY SHOWERS...BUT WILL JUST GO WITH SLIGHT CHC POPS ACROSS SOME NORTHERN ZONES FOR NOW. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... A WEAK SURFACE TROUGH MOVES ACROSS THE TERMINALS THIS AFTERNOON FOLLOWED BY HIGH PRESSURE TONIGHT. VFR THROUGH THE TAF PERIOD. W-WSW WINDS LESS THAN 10 KT CONTINUE THROUGH DAY BREAK. W-WSW WINDS WILL INCREASE AFTER 12Z AND BECOME GUSTY FROM LATE MORNING THROUGH THE AFTERNOON. GUSTS AROUND 25 KT EXPECTED IN THE AFTERNOON...WITH GUSTS APPROACHING 30 KT AT CITY TERMINALS. GUSTS WILL QUICKLY END IN THE EVENING AROUND 23Z. WINDS SHIFT TO THE NW AND THEN N-NNE OVERNIGHT. .OUTLOOK FOR 06Z TUE THROUGH FRI... .MON NIGHT-THU...VFR. .FRI...MVFR OR LOWER POSSIBLE IN SHOWERS AND THUNDERSTORMS. && .MARINE... WSW WINDS INCREASE TODAY NEARSHORE TO PERHAPS MINIMAL SCA LEVELS WITH GUSTS TO NEAR 25 KT. OFFSHORE WINDS REMAIN SUPPRESSED DUE TO A LOW LEVEL INVERSION. WILL ALLOW NIGHT SHIFT TO ASSESS NEED/TIMING FOR ANOTHER SCA WITH NEW GUIDANCE. SEAS ON THE OCEAN THOUGH SHOULD ALSO BUILD TO 5 FT IN THE AFTN ESPECIALLY EASTERN SECTIONS. THE REST OF THE FORECAST PERIOD SHOULD BE TRANQUIL WITH NO SIGNIFICANT SWELL AND A LACK OF A TIGHT PRESSURE GRADIENT/STRONG WINDS. && .HYDROLOGY... NO RAINFALL IS EXPECTED THROUGH THURSDAY. RAIN ON FRIDAY MAY BE HEAVY AT TIMES...THOUGH...AT LEAST AT THIS TIME...HYDROLOGIC ISSUES ARE NOT EXPECTED. && .TIDES/COASTAL FLOODING... WATER LEVELS FINALLY SUBSIDE BELOW MINOR LEVELS TODAY. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JC/TONGUE/NV SHORT TERM...TONGUE LONG TERM...JC AVIATION...DS MARINE...JC/TONGUE HYDROLOGY...TONGUE TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 9, 3:42 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 342 AM EDT MON MAY 9 2016 CTZ009>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-100745- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 342 AM EDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-100745- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 342 AM EDT MON MAY 9 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-100745- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 342 AM EDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:40 AM EDT | Frost Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 28 hr |
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.